I am affraid I may be hooked on them, when I dont take them it seems my back pain is much worse an moves into my legs,can not bare that pain.My question is,, is it all in my head? Is the pain really that bad or is it that I am addicted to them,I take about 5to6 a day, but am also up from 3am til 9pm,very long days... I have never in my life taken ANY pills til the last year..
Apparently you have a problem with your low back. And by taking the pecocet's, you are basically just covering up the pain. It also seems that when you don't take them, the pain is worse, I would think your back issue has gotten worse. Although not taking the meds can make you feel achy all over, this sounds like an issue you need to bring up with your doc regarding your deteriorating back condition. In my opinion, you have a back issue that needs to be addressed. You may need the medication to get through the days without awful pain, but unfortunately, are dependent on these meds because the pain gets unbearable. I'm very familiar with low back pain and when you don't take the meds, the pain gets worse. You could also be injuring a pre-exsisting condition with your back when you push yourself after taking the meds. Please consult with your doctor about addressing your back pain. He may suggest getting an MRI to see what the problem is with your back. Please don't stop taking the medication without consulting with your doctor. I wish you the best and hope you get to the bottom of your back problems.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 May 2011 • 4 answers
Posted 5 Jul 2012 • 7 answers
Posted 13 Oct 2013 • 4 answers
I have alot of problems with my back and am considering spinal fusion in the spring. I have been on?
Posted 27 Feb 2014 • 1 answer
Posted 19 Oct 2016 • 1 answer